# SDR AALA20150114014

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 86,983 hours, 13,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT FLIGHT ATTENDANT SEAT EMER EXIT LIGHT BATTERY INOPERATIVE.  R & R BATTERY PACK.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-07-22-001 & 33-51-07-422-012.  SYS CHECKED NORMAL.
